Title: Calculation of Fourier coefficients of discrete functions using cubic splines
Authors: Dierckx, Paul
Piessens, Robert #
Issue Date: 1977
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:3 pages:207-209
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.